Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 359, Number 2

All articles in this issue are freely accessible.

Scrollar syzygies of general canonical curves with genus $\le8$
Hans-Christian Graf v. Bothmer.
Trans. Amer. Math. Soc. 359 (2007), 465-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255182
A homotopy principle for maps with prescribed Thom-Boardman singularities
Yoshifumi Ando.
Trans. Amer. Math. Soc. 359 (2007), 489-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255183
Martingale property of empirical processes
Sergio Albeverio, Yeneng Sun and Jiang-Lun Wu.
Trans. Amer. Math. Soc. 359 (2007), 517-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255184
Hydrodynamic limits for kinetic equations and the diffusive approximation of radiative transport for acoustic waves
Manuel Portilheiro and Athanasios E. Tzavaras.
Trans. Amer. Math. Soc. 359 (2007), 529-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255185
Characterizations of function spaces on the sphere using frames
Feng Dai.
Trans. Amer. Math. Soc. 359 (2007), 567-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255186
A local conjecture on Brauer character degrees of finite groups
Thorsten Holm and Wolfgang Willems.
Trans. Amer. Math. Soc. 359 (2007), 591-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255187
Growth and ergodicity of context-free languages II: The linear case
Tullio Ceccherini-Silberstein.
Trans. Amer. Math. Soc. 359 (2007), 605-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255188
Greedy wavelet projections are bounded on BV
Pawel Bechler, Ronald DeVore, Anna Kamont, Guergana Petrova and Przemyslaw Wojtaszczyk.
Trans. Amer. Math. Soc. 359 (2007), 619-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255189
The strong relaxation limit of the multidimensional isothermal Euler equations
Jean-François Coulombel and Thierry Goudon.
Trans. Amer. Math. Soc. 359 (2007), 637-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255190
Square $\boldsymbol{q,t}$-lattice paths and $\boldsymbol{∇(p_{n})}$
Nicholas A. Loehr and Gregory S. Warrington.
Trans. Amer. Math. Soc. 359 (2007), 649-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255191
Generalized Ahlfors functions
Miran Cerne and Manuel Flores.
Trans. Amer. Math. Soc. 359 (2007), 671-686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255192
Homotopical complexity and good spaces
M. Intermont and J. Strom.
Trans. Amer. Math. Soc. 359 (2007), 687-700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255193
The rack space
Roger Fenn, Colin Rourke and Brian Sanderson.
Trans. Amer. Math. Soc. 359 (2007), 701-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255194
Tilting objects in abelian categories and quasitilted rings
Riccardo Colpi and Kent R. Fuller.
Trans. Amer. Math. Soc. 359 (2007), 741-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255195
Random walk loop soup
Gregory F. Lawler and José A. Trujillo Ferreras.
Trans. Amer. Math. Soc. 359 (2007), 767-787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255196
Tangentially positive isometric actions and conjugate points
Raúl M. Aguilar.
Trans. Amer. Math. Soc. 359 (2007), 789-825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255197
Realizability of algebraic Galois extensions by strictly commutative ring spectra
Andrew Baker and Birgit Richter.
Trans. Amer. Math. Soc. 359 (2007), 827-857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255198
Classification of homomorphisms and dynamical systems
Huaxin Lin.
Trans. Amer. Math. Soc. 359 (2007), 859-895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255199
Syzygies using vector bundles
Montserrat Teixidor i Bigas.
Trans. Amer. Math. Soc. 359 (2007), 897-908
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255200
Counting integral Lamé equations by means of dessins d’enfants
Sander R. Dahmen.
Trans. Amer. Math. Soc. 359 (2007), 909-922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2255201
The average norm of polynomials of fixed height
Peter Borwein and Kwok-Kwong Stephen Choi.
Trans. Amer. Math. Soc. 359 (2007), 923-936
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2255202